MathSciNet Relay Station
MathSciNet bibliographic data
MR917827 (89a:65018) 65D07 (41A15 41A63)
Grandine, Thomas A. The stable evaluation of multivariate simplex splines. Math. Comp. 50 (1988), no. 181, 197–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement